# SDR CALA0400606

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 58,431 hours, 26,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 186726
- Condition: Leaking
- Location: A/C Pack Bay
- Part time: 15,612 hours, 7,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A FLIGHT ATTENDANT COMPLAINED OF SMOKE IN THE AFT CABIN AFTER TAKEOFF.  THE AIR CONDITIONING SYSTEM HAD BEEN OCCASIONALLY GIVING OFF A SMOKY ODOR WHEN UNDER HIGH COOLING LOAD.  THE ODOR DISSIPATED QUICKLY WHEN A HIGHER TEMPERATURE WAS SELECTED.  THE FLIGHT WAS CONTINUED TO ITS ORIGINAL DESTINATION OF CLE WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE LT ACM LEAKING.  THE LT ACM WAS REMOVED AND REPLACED IAW MM 21-51-11.  A BURNOUT WAS PERFORMED AFTER THE ACM REPLACEMENT.  LEAK AND OPERATIONAL CHECKS WERE GOOD WITH NO ODORS DETECTED.
